# SDR 99ZZZX1384

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206ND
- Make and model: Diamon DA20-C1
- Aircraft serial: C0020
- Propeller: Snsnch W69EK63
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 100-HOUR INSPECTION, CHECKED PROPELLER BOLT TORQUE.  NOTED WERE NOT TO SPECS.  RE-TORQUED AND RE-SAFETIED.  RE-CHECKED TORQUE AFTER 10 HOURS OF TACH TIME.  FOUND NOT TO SPECS.  REMOVED PROPELLER TO INSPECT PROP HUB, MOUNT HOLES, ETC.  FOUND A CRACK EXTENDING .50 INCH FROM ONE BOLT HOLE TO A DEPTH OF .0625 INCH.  CONTACTED FACTORY, REMOVED PROPELLER FROM SERVICE AND SENT TO FACTORY FOR INSPECTION OR REPAIR.
